# SDR A6WA201240765

- Difficulty date: August 10, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 20,150 hours, 19,569 cycles
- Engine: Ge CF343B1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOXIOUS ODOR IN ACFT WITH BOTH PACKS ON AND APU RUNNING.  PILOT REPORTED ODOR LIKE BURNED PLASTIC.  R & R LT AND RT WATER SEPARATOR COALESCER BAGS IAW AMM 21-51-13.  OPS CHECKED GOOD.  NO ODOR AT THIS TIME.
